A case of bullous dermatitis induced by erlotinib

Alessandro Oteri, Maria Teresa Cattaneo, Virginio Filipazzi, Sabrina Ferrario, Anna Gambaro, Luigi Isabella, Nicoletta Tosca, Emilio Clementi, Sonia Radice, Elena Piazza

Research output: Contribution to journalArticlepeer-review

Abstract

Herein, we report a case of bullous dermatitis that occurred in a 61-year-old woman 5 days after beginning therapy with erlotinib for the treatment of stage IV pulmonary adenocarcinoma with metastases at the hypophyseal level. Skin reactions are the most common adverse drug reactions (ADRs) associated with epidermal growth factor receptor tyrosine kinase (EGFR-TK) inhibitors, and acneiform rash is the most frequently reported ADR in patients treated with erlotinib. To our knowledge, this is the first case of bullous dermatitis induced by erlotinib. This report highlights the need for additional research in the field of skin toxicity of EGFR-TK inhibitors.

Original languageEnglish
Pages (from-to)1201-1204
Number of pages4
JournalThe oncologist
Volume14
Issue number12
DOIs
Publication statusPublished - 2009

Keywords

  • Bullous dermatitis
  • Case report
  • Erlotinib
  • Skin toxicity

ASJC Scopus subject areas

  • Cancer Research
  • Oncology

Fingerprint Dive into the research topics of 'A case of bullous dermatitis induced by erlotinib'. Together they form a unique fingerprint.

Cite this